# SDR DHL2007746001

- Difficulty date: December 20, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 652172630
- Condition: Debonded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON WALK AROUND INSPECTION, FOUND RIGHT OUTBOARD AILERON TAB OUTBOARD DISBONDED ON UPPER SKIN APPROX 20 INCHES LONG.  PART REPLACED.
